American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 63 found      Go to page: 1 2 3

[31] Meirong Zhang and Weigu Li. A Lyapunov-type stability criterion using $L^\alpha$ norms. Proc. Amer. Math. Soc. 130 (2002) 3325-3333. MR 1913012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Rafael Ortega and Luis Ángel Sánchez. Abstract competitive systems and orbital stability in $\mathbf{{\mathbb R}^3}$. Proc. Amer. Math. Soc. 128 (2000) 2911-2919. MR 1701688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] In-Sook Kim. An index theory for $\mathbb Z$-actions. Proc. Amer. Math. Soc. 126 (1998) 2481-2491. MR 1459129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Xu Junxiang and Zheng Qin. On the reducibility of linear differential equations with quasiperiodic coefficients which are degenerate. Proc. Amer. Math. Soc. 126 (1998) 1445-1451. MR 1458272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] A. S. Atadan. A variation of the intrinsic multiple-scale harmonic balance method. Quart. Appl. Math. 54 (1996) 401-406. MR MR1402401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] L. Hatvani. Integral conditions on the asymptotic stability for the damped linear oscillator with small damping. Proc. Amer. Math. Soc. 124 (1996) 415-422. MR 1317039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] M. L. Zeeman. Extinction in competitive Lotka-Volterra systems . Proc. Amer. Math. Soc. 123 (1995) 87-96. MR 1264833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Yu. Latushkin and S. Montgomery-Smith. Lyapunov theorems for Banach spaces . Bull. Amer. Math. Soc. 31 (1994) 44-49. MR 1249356.
Abstract, references, and article information   
View Article: PDF

[39] Xinzhi Liu. On attractivity for nonautonomous systems. Quart. Appl. Math. 51 (1993) 319-327. MR MR1218371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Rafael Ortega. The first interval of stability of a periodic equation of Duffing type . Proc. Amer. Math. Soc. 115 (1992) 1061-1067. MR 1092925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Bo Zhang. On the retarded Li\'enard equation . Proc. Amer. Math. Soc. 115 (1992) 779-785. MR 1094508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] R. J. Charron. Lyapunov stability via differential moments. Quart. Appl. Math. 49 (1991) 447-452. MR MR1121677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] A. C. Lazer and P. J. McKenna. On the existence of stable periodic solutions of differential equations of Duffing type . Proc. Amer. Math. Soc. 110 (1990) 125-133. MR 1013974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Larry R. Anderson. Weighted Liapunov functions for a class of third-order autonomous differential equations. Quart. Appl. Math. 45 (1987) 481-486. MR 910455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] George Seifert. On a converse result for Perron's theorem for asymptotic stability for nonlinear differential equations . Proc. Amer. Math. Soc. 99 (1987) 733-736. MR 877048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jirō Egawa. Stability and skew-product flows . Proc. Amer. Math. Soc. 101 (1987) 484-486. MR 908653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] W. Kliem and Chr. Pommer. On the stability of linear nonconservative systems. Quart. Appl. Math. 43 (1986) 457-461. MR 846157.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Zhivko S. Athanassov. Total stability of sets for nonautonomous differential systems . Trans. Amer. Math. Soc. 295 (1986) 649-663. MR 833701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] T. A. Burton and W. E. Mahfoud. Stability criteria for Volterra equations . Trans. Amer. Math. Soc. 279 (1983) 143-174. MR 704607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Tadeusz Nadzieja. Attractors with positively Lyapunov stable trajectories . Proc. Amer. Math. Soc. 86 (1982) 87-90. MR 663873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Larry R. Anderson and Sarah E. Ducich. Weight functions for a class of Liapunov functions in the plane. Quart. Appl. Math. 38 (1981) 497-504. MR 614556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Larry R. Anderson. Estimates of planar regions of asymptotic stability. Quart. Appl. Math. 36 (1979) 434-438. MR 520125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] R. Leonard Brown. Stability of sequences generated by nonlinear differential systems . Math. Comp. 33 (1979) 637-645. MR 521279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] G. Pecelli and E. S. Thomas. An example of elliptic stability with large parameters: Lam\'e's equation and the Arnold-Moser-R\"ussmann criterion. Quart. Appl. Math. 36 (1978) 129-140. MR 502471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] T. A. Burton. A continuation result for differential equations . Proc. Amer. Math. Soc. 67 (1977) 272-276. MR 0477224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Paul T. Boggs. The convergence of the Ben-Israel iteration for nonlinear least squares problems . Math. Comp. 30 (1976) 512-522. MR 0416018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] G. S. Ladde. Competitive processes and comparison differential systems . Trans. Amer. Math. Soc. 221 (1976) 391-402. MR 0407401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] H. Guggenheimer. Stability theory for Hill equations with generalized coefficient . Proc. Amer. Math. Soc. 53 (1975) 155-158. MR 0407399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] G. S. Ladde. Variational comparison theorem and perturbations of nonlinear systems . Proc. Amer. Math. Soc. 52 (1975) 181-187. MR 0372351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Neil Fenichel. Asymptotic stability with rate conditions for dynamical systems. Bull. Amer. Math. Soc. 80 (1974) 346-349. MR 0343314.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 63 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia